MAUDE Adverse Event Report: GYRUS ACMI, INC. ELITE 2 SYSTEM CF RESECTOSCOPE OUTER SHEATH, 27FR

GYRUS ACMI, INC. ELITE 2 SYSTEM CF RESECTOSCOPE OUTER SHEATH, 27FR
Model Number E2OS-CF27
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device was received and evaluated.Device evaluation has confirmed the customer reported issue of "tip chipped".Device evaluation , service repair noted the device beyond economic repair due to pin holes found on sheath.Cracks found on beak.Corrosion/rust/stain observed on the device.Investigation is ongoing.This report will be supplemented accordingly following investigation.
 
Event or Problem Description
Customer reported with an issue of "tip chipped", device was sent for repair.The issue found during device reprocessing.No patient or other person was affected or involved in the event.No harm was reported.No patient harm, no user injury reported.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.H4: based on the lot number provided, the manufacturing date of the device was in the month of december 2014 but a specific date could not be identified.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 8 years since the subject device was manufactured.Based on the results of the investigation, the reported failure was most likely due to user mishandling, such as impact dropped.The final root cause was unable to be identified.The following is included in the instructions for use: "study this manual and other labeling thoroughly for safe handling, storage and usage, including instructions for all generators and accessories.Failure to properly follow the instructions, warnings, and cautions may lead to serious surgical consequences or injury to the patient.Misuse of instruments can cause injury to the patient and could have an adverse effect on the procedure being performed.Do not drop instruments, or allow them to be struck by other objects." olympus will continue to monitor field performance for this device.

Brand Name
ELITE 2 SYSTEM CF RESECTOSCOPE OUTER SHEATH, 27FR
Common Device Name
RESECTOSCOPE
Manufacturer (Section D)
GYRUS ACMI, INC.
93 north pleasant st.
norwalk OH 44857
Manufacturer (Section G)
GYRUS ACMI, INC.
93 north pleasant st.
norwalk OH 44857
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key16274322
Report Number1519132-2023-00006
Device Sequence Number17650554
Product Code FAS
UDI-Device Identifier00821925003477
UDI-Public00821925003477
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K890328
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE2OS-CF27
Device Lot NumberKT
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2022
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date01/31/2023
Supplement Report FDA Received Date02/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown